Skip to content
Urination and Ejaculation
avatar
An_245584 posted:
I am currently taking Methadone and I am having trouble urinating, getting an erection and ejaculation. Would this be the problem or is it something else and what can I do for it?
Reply
 
avatar
dfromspencer responded:
Yes. I had the very same problem on Methadone. Unfortunately, that is one of the un-pleasant side effects. All opioid medication can cause this un-pleasant side effect. There are meds to counteract this side effect, unfortunately, they too have side effects. I declined further treatment for this, and i just grin and bear it.

If you continue to have erection problems, see your Dr. about possible E.D. meds to help achieve full erections. If you are still worried about these side effects, go see your Dr. He/she may be able to help you somehow?

Best of luck to you! Dennis


Helpful Tips

Erectale dysfunction
To whom it may concern 6 years ago I had a vey bad colon cancer operation. Since, my sperms goes to my bladder. Also, my erections are not ... More
Was this Helpful?
5 of 6 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.